MathSciNet Relay Station
MathSciNet bibliographic data
MR1321045 35Q99 (35K55 82C40)
Biler, Piotr Existence and nonexistence of solutions for a model of gravitational interaction of particles. III. Colloq. Math. 68 (1995), no. 2, 229–239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement